# SDR ASAA2022092040032

- Difficulty date: September 20, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 52,898 hours, 15,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AT STA 917, BETWEEN STR-21L AND STR -22L AT THE LAVATORY VENT AREA. GROUNDED - YES. REMOVED CORROSION ON THE FUSELAGE SKIN AT STATION 917, BETWEEN STR-21L TO STR-22L AT AFT LAVATORY VENT LOCATION, ORIGINAL THICKNESS 0.125", REMOVED 0.125", REMAINING THICKNESS 0.000", 100% MATERIAL LOSS, FOUND OUT OF LIMITS IAW B737-800 SRM 53-00-01-1A-1.ACCOMPLISHED A CATEGORY "B" REPAIR AT THE AFT LAVATORY VENT LOCATION IAW B737-800 SRM -53-70-01-2R-3 REPAIR 3.THIS REPAIR HAS INSPECTION REQUIREMENTS OF AN INSPECTION THRESHOLD OF 50,000 FLIGHT CYCLES AFTER AIRCRAFT DELIVERY PER TABLE 202 OF B737-800 SRM 53-70-01-2R-3 REPAIR 3.
